# SDR SWAA2022051197300

- Difficulty date: April 24, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER LE ACCESS PANEL RIB CRACK AT LE STA 300.51 / [01] PERFORMED HFEC INSP ON LH HORIZONTAL STAB L/E ACCESS PNL RIB AT L/E STA 300.51 IAW B737 NDT P6 51-00-00 PROC.23; CRACK NOTED LENGTH 0.600' TOOL USED : NORTEC 600 B/C 166317 10/22;[02] REMOVED RIB AT LH HORIZONTAL STAB. L/E STA 300.51 AS PER REF B737-700 SRM 51-40-02-0G-0;[03] VERIFIED STEP 2.;[04] LOCATED AND DRILLED NEW RIB AS PER REF B737-700 SRM 51-40-05-0G-0;[05] VERIFIED STEP 4. OK TO TREAT AND PRIME.;[06] TREATED AND PRIMED HOLES FASTENER AS PER REF B737-700 SOPM 20-43-03 AND SOPM 20-41-02;[07] VERIFIED STEP 6. OK TO INSTALL NEW RIB.;[08] INSTALLED NEW RIB AT LH HORIZONTAL STAB. L/E STA 300.51 AS PER REF B737-700 SRM 51-40-02-0G-0;[09] VERIFIED STEP 8.
